# SDR USAA040478

- Difficulty date: August 5, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .5 INCH, BS 328 BETWEEN S20L AND S21L.  REMOVED CRACKED ANGLE AND MFG NEW FROM EXTRUSION PER BOEING DWG 65-54892 AND SRM 51-40-03, 53-10-07.  (M)
